# SDR ASAA2022052338425

- Difficulty date: May 23, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 31,794 hours, 10,110 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Servo
- Part number: 457311382
- Part serial: EM1624341
- Condition: Leaking
- Location: #1 Heater
- Part time: 31,805 hours, 10,112 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING LEAK CHECK PER ASA T/C 78424000 THE #1 ENGINE FUEL SERVO HEATER WAS LEAKING FUEL. GROUNDED - YES. REMOVED AND REPLACED #1 ENG FUEL SERVO HEATER. OPS CHECK GOOD. IAW B737-900 AMM 73-11-07.
